# SDR SWIA2020072251398

- Difficulty date: June 30, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409+64-96
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL 9.00 HAS EXFOLIATION CORROSION AROUND MULTIPLE FLOORBOARD SCREW HOLES IN SECTION APPROX. 2 IN. FORWARD OF FS409.00+64 TO APPROX. 2 IN AFT OF FS409.00+96   (C-CHECK) RO 7/18/2020    REMOVED AND INSTALLED NEW FLOOR BEAM AT LBL 9.00 AT FS 409.00+5 TO FS 409+118. REF. REO. DWG. COMPLIED WITH TASK CARD.
